×

Lattice formulation of general algebraic dependence. (English) Zbl 0247.06006


MSC:

06C05 Modular lattices, Desarguesian lattices
08A05 Structure theory of algebraic structures
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] G. Birkhoff: Lattice theory. 3rd, Amer. Math. Soc. Colloq. Publ. No 25, Providence, R. I., 1967. · Zbl 0153.02501
[2] V. Dlab: General algebraic dependence relations. Publ. Math. Debrecen 9 (1962), 324-355. · Zbl 0119.01602
[3] V. Dlab: General algebraic dependence structures and some applications. Colloq. Math. 14 (1966), 265-273. · Zbl 0136.26302
[4] V. Dlab: Algebraic dependence structures. Z. Math. Logik Grundlagen Math. 12 (1966), 345-377. · Zbl 0144.00901 · doi:10.1002/malq.19660120130
[5] V. Dlab: Dependence over modules. Czechoslovak Math. J. 16 (91) (1966), 137-157. · Zbl 0139.26101
[6] V. Dlab: Rank theory of modules. Fund. Math. 64 (1969), 313-324. · Zbl 0192.38001
[7] V. Dlab: Matrix representation of torsion-free rings. Czechoslovak Math. J. 19 (94) (1969), 284-298. · Zbl 0182.36902
[8] V. Dlab: Lattice representation of general algebraic dependence. Math. Systems Theory 4 (1969), 289-299. · Zbl 0199.32401 · doi:10.1007/BF01691058
[9] L. Fuchs: Abelian groups. Akadémiai Kiadó. Budapest, 1958. · Zbl 0091.02704
[10] M. L. Dubreil-Jacotin L. Lesieur, R. Croisot: Leçons sur la théorie des treillis. Gauthier-Villars, Paris 1953. · Zbl 0051.26005
[11] H. Hermes: Einführung in die Verbandstheorie. Springer, 1955. · Zbl 0064.02901
[12] E. Marczewski: A general scheme of the notions of independence in mathematics. Bull. Acad. Polon. Sci., Sér. sci math., astronom. et phys. 6 (1958), 731 - 736. · Zbl 0088.03001
[13] E. Marczewski: Independence in some abstract algebras. ibid. 7 (1959), 611 - 616. · Zbl 0093.03504
[14] W. Narkiewicz: Independence in a certain class of abstract algebras. Fund. Math. 50 (1960), 333-340. · Zbl 0145.01902
[15] J. von Neumann: Continuous geometry. Princeton University Press, 1960. · Zbl 0171.28003
[16] D. E. Rutherford: Introduction to lattice theory. Oliver & Boyd, Edinburgh, 1965. · Zbl 0127.24904
[17] J. Schmidt: Einige algebraische Äquivalente zum Auswahlaxiom. Fund. Math. 50 (1960), 485-496. · Zbl 0122.24701
[18] G. Szász: Introduction to lattice theory. 3rd Academic Press and Akadémiai Kiadó, 1963.
[19] H. Whitney: On the abstract properties of linear dependence. Amer. J. Math. 57 (1935), 509-533. · Zbl 0012.00404 · doi:10.2307/2371182
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.